# SDR IPXA1165884

- Difficulty date: April 1, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 11,916 hours, 7,145 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MDCC FLOOR PANEL 231NJ DELAMINATED.  REPAIRED MDCC FLOOR PANEL 231NJ IAW EO A300-5320-38221-B.
